Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 337, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 7:08 PM CDT for Harper County, Woodward County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2016, 7:08 PM CDT (00:08 UTC)
- Expired
- May 23, 2016, 7:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harper County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 93 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2915 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 15.2
The text
As transmitted.
893
WUUS54 KOUN 240008
SVROUN
OKC059-153-240045-
/O.NEW.KOUN.SV.W.0337.160524T0008Z-160524T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT MON MAY 23 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
SOUTHEASTERN HARPER COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 745 PM CDT
* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WOODWARD...MOVING NORTHEAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM
WAS LOCATED 4 MILES NORTHWEST OF WOODWARD MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...QUINLAN...ALABASTER CAVERNS STATE PARK AND
TANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3679 9926 3679 9917 3674 9910 3672 9908
3671 9906 3667 9904 3666 9902 3665 9902
3660 9897 3639 9896 3639 9953 3653 9955
3680 9928
TIME...MOT...LOC 0007Z 223DEG 24KT 3653 9941
HAIL...1.00IN
WIND...60MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:31 PM CDT, 37 minutes earlier.
Area forecast discussion, May 23, 6:31 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
631 PM CDT MON MAY 23 2016
.DISCUSSION...
0Z TAF discussion below.
&&
.AVIATION...
MVFR/IFR ceilings will be possible again tonight in parts of the
area. Showers/storms could affect parts of the area later this
evening into Tuesday morning. Lots of uncertainty if or where this
will happen but the best chance seems to be in parts of southwest
OK and western north TX. Additional thunderstorm development will
be possible Tuesday afternoon/evening.
&&
.PREV DISCUSSION... /issued 208 PM CDT MON MAY 23 2016/
DISCUSSION...
Taking it one day at a time... the primary forecast focus for this
discussion will be on the development of strong to severe
thunderstorms across western Oklahoma and western north Texas late
this afternoon and evening.
Currently, from 18z surface analysis, a portion of the dryline has
surged well east of the Caprock, almost following a path up the Palo
Duro Canyon region. 18Z obs from Pampa has a dew point of 51 F,
while West Texas Mesonet ob from Memphis has 70 F. Ahead of the
dryline, scattered to broken low level stratus continues to linger,
but breaks in coverage continue to reveal themselves and surface
temperatures from western Oklahoma into western north Texas have
climbed into the upper 70s to lower 80s already. Additionally,
isolated strong thunderstorms continue to crop up within the warm
moist sector across southern Oklahoma and north central Oklahoma.
Given the instability, a few of these early afternoon storms, pre
dryline, could be strong to marginally severe.
Moving forward through the mid to late afternoon, a decent short
wave lifting across northern New Mexico at present, will aid in
helping the dryline mix farther east into western north Texas and
near the Oklahoma/Texas Panhandle border. Instability has continued
to increase, with a narrow ribbon of 2500 to 3000 J/Kg MLCAPE
building just ahead and east of the dryline, along with a wider area
of 1500 to 2500 J/Kg across the remainder of western Oklahoma and
western north Texas. Mid-level wind support is not overly
impressive across the region, given no significant outside forcing
beyond the dryline. 700mb winds are only about 20 kts. This has
resulted in modest deep layer shear of 30 to 35 kts on average.
Still, paired with the available instability, this should be enough
to support rotating updrafts and large hail development, up to the
size of tennis balls with the initial convection expected to fire on
the dryline later this afternoon. Low level wind shear is weak, and
will remain so until the low level jet begins to increase after
24/00z. With southerly 850mb winds increasing and sufficient
southerly surface flow maintaining ahead of the dryline into the
evening, 0-1km shear values will increase within an window of time
after 00z across western north Texas into southwestern Oklahoma,
with values approaching 20kts. Although still not overly
impressive,resulting in 0-1 km SRH values nearing 200 S^2/H^2,
paired with any strong updrafts, a few tornadoes cannot be ruled
out.
Farther to the north this afternoon and evening, the northern push
of the dryline into northwestern Oklahoma will be another place to
watch for storm development. Surface analysis reveals a surface low
centered over southwestern Kansas, just north of the Oklahoma
Panhandle. Situated near the northern edge of the instability axis
and associated frontal boundary, there is enough support for a few
storms to develop capable of large hail development.
Overnight, conditions are shaping up to be similar to Sunday
night/Monday morning. Storms over the southern Texas Panhandle,
west/southwest Oklahoma, and western north Texas will merge through
the late evening, laying down a decent cold pool, which will aid in
propagation of storms east and southeastward across southern
Oklahoma and western north Texas. The big concern with this
evolution overnight will be flooding. After persistent heavy
rainfall last night and this morning over the same area, additional
slow storm movement and efficient rain production tonight, flooding
concerns are obviously heightened and a flood watch remains in
effect. We have no plans of expanding the current watch that was
issued by the night shift as the location and timing look spot on
(hat tip to Ryan and Bruce).
For the reminder of the week, thunderstorm chances will continue
near daily, with the best chances for strong to severe thunderstorm
tomorrow (Tuesday), Thursday, and Friday. Once again, the dryline
will redevelop across the eastern portions of the Oklahoma and Texas
Panhandles Tuesday. Expect enough atmospheric recovery to generate
severe storms, capable of large damaging hail, damaging wind gusts,
and a low possibility of tornadoes with the strongest updrafts. Once
again, storms will be slow moving and could pose a flooding threat
once again depending on residence time and their rainfall rates,
which should be decent. Wednesday appears to be a down day, with
only a slight chance of thunderstorms across the region. Thursday
will have influence from an evolving 500mb shortwave that will be
digging across the Four Corners region Wednesday night into
Thursday. Into the afternoon, the dryline will strengthen over the
eastern Panhandles and surge into western Oklahoma through the late
afternoon, under the influence from an advancing surface trough off
the Colorado high plains. Stout deep layer shear and sufficient
instability will promote supercellular development along the dryline
in western Oklahoma. Large damaging hail, damaging wind gusts, and
tornadoes are possible. Friday's setup is much less impressive at
the moment than Thursday, but thunderstorms will be possible again
as the surface front pushes into northwest Oklahoma and a weaker
dryline mixes near I-44 in southwestern Oklahoma. The shear
environment is less favorable, but a few strong to severe
thunderstorms will be possible, with hail the primary concern at
this time.
Stay safe this week and keep up to date with the latest forecasts.
Kurtz
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 68 82 68 87 / 40 20 40 10
Hobart OK 68 85 69 91 / 50 40 30 10
Wichita Falls TX 69 86 71 90 / 70 40 30 10
Gage OK 66 89 63 93 / 40 30 20 10
Ponca City OK 68 82 69 88 / 40 30 40 20
Durant OK 69 82 70 84 / 50 30 40 20
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch through Wednesday morning for OKZ021>023-027-033>039-
044-045.
TX...Flood Watch through Wednesday morning for TXZ083>090.
&&
11/25/25Hazardous weather outlook, May 23, 12:00 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1200 PM CDT MON MAY 23 2016 OKZ004>048-050>052-TXZ083>090-241015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1200 PM CDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY IN WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. A SLIGHT RISK COVERS THE WESTERN HALF OF OKLAHOMA AND NORTH TEXAS OUTSIDE OF THE ENHANCED RISK. LOCATION...THE ENHANCED RISK AREA IS WEST OF A LINE FROM WOODWARD TO CLINTON TO LAWTON TO WICHITA FALLS. THE SLIGHT RISK AREA IS WEST OF A LINE FROM ENID TO GUTHRIE TO ARDMORE. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM UNTIL 4 AM. IMPACTS...HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS OVER 70 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL WILL ALL BE HAZARDS. A FEW TORNADOES ARE POSSIBLE MAINLY IN THE ENHANCED RISK AREA. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE TEXAS PANHANDLE THIS AFTERNOON NEAR A DRYLINE. DEEP LAYER SHEAR AND STRONG INSTABILITY WILL CREATE SEVERE THUNDERSTORMS THAT WILL PRODUCE VERY LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD MOVE INTO WESTERN OKLAHOMA BY EARLY EVENING WITH A CONTINUED RISK OF VERY LARGE HAIL AND STRONG WINDS. DURING THE EVENING...INDIVIDUAL THUNDERSTORMS WILL EVOLVE INTO A COMPLEX OF STORMS AND MOVE ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE READY TO PROVIDE SEVERE WEATHER SUPPORT THIS AFTERNOON AND NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH AT LEAST FRIDAY OF THIS WEEK. THURSDAY PRESENTS THE GREATEST POTENTIAL FOR WIDESPREAD SEVERE THUNDERSTORMS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY WITH HIGHER CHANCES OF THUNDERSTORMS ACROSS WESTERN OKLAHOMA ON SUNDAY. SEVERE STORMS ARE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 23, 1:27 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
127 PM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL 15 SE HENRIETTA 33.66N 98.01W
05/23/2016 E2.00 INCH CLAY TX PUBLIC
RELAYED BY KFDX TV
&&
SCSpecial weather statement, May 23, 1:47 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 147 PM CDT MON MAY 23 2016 OKZ007-008-012-013-231915- GRANT OK-NOBLE OK-KAY OK-GARFIELD OK- 147 PM CDT MON MAY 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...NORTHWESTERN NOBLE...SOUTHWESTERN KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 215 PM CDT... AT 146 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRECKENRIDGE... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3672 9742 3654 9724 3632 9776 3647 9788 TIME...MOT...LOC 1846Z 236DEG 24KT 3644 9775 WR
Special weather statement, May 23, 2:40 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT MON MAY 23 2016
OKZ008-013-232015-
NOBLE OK-KAY OK-
240 PM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE AND SOUTH
CENTRAL KAY COUNTIES UNTIL 315 PM CDT...
AT 239 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF
BILLINGS...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3661 9705 3660 9704 3659 9706 3658 9701
3652 9700 3651 9701 3651 9703 3636 9703
3638 9742 3656 9743
TIME...MOT...LOC 1939Z 266DEG 21KT 3648 9734
WRSpecial weather statement, May 23, 4:48 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT MON MAY 23 2016
OKZ013-020-232215-
NOBLE OK-PAYNE OK-
448 PM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NOBLE AND NORTH
CENTRAL PAYNE COUNTIES UNTIL 515 PM CDT...
AT 445 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GLENCOE...MOVING
EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3625 9692 3624 9683 3615 9682 3618 9705
3628 9704 3630 9692
TIME...MOT...LOC 2145Z 265DEG 14KT 3623 9699
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:27 PM CDT | Special Weather Statement | OUN | Ellis | 33 min |
| May 23, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 40 min |
| May 23, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woodward | 46 min |
| May 23, 7:49 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 23, 8:14 PM CDT | Tornado Warning | OUN | Woodward | 31 min |
| May 23, 8:15 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 23, 8:17 PM CDT | Special Weather Statement | OUN | Harper | 28 min |
| May 23, 8:31 PM CDT | Flash Flood Warning | OUN | Woodward | 4 hr |
| May 23, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 40 min |
| May 23, 8:44 PM CDT | Tornado Warning | OUN | Woodward | 31 min |
| May 23, 8:55 PM CDT | Tornado Warning | OUN | Ellis | 35 min |
| May 23, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| May 23, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 50 min |
| May 23, 9:21 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woodward | 114 min |
| May 23, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 34 min |
| May 23, 9:29 PM CDT | Tornado Warning | OUN | Harper | 31 min |
| May 23, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 28 min |
| May 23, 11:37 PM CDT | Special Weather Statement | OUN | Beckham | 38 min |
| May 23, 11:44 PM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| May 24, 12:07 AM CDT | Special Weather Statement | OUN | Greer | 38 min |
| May 24, 12:17 AM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| May 24, 12:19 AM CDT | Special Weather Statement | OUN | Harmon | 26 min |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 39 min |
| May 24, 12:25 AM CDT | Special Weather Statement | OUN | Washita | 35 min |
| May 24, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 54 min |
| May 24, 12:55 AM CDT | Special Weather Statement | OUN | Harmon | 35 min |
| May 24, 1:04 AM CDT | Special Weather Statement | OUN | Jackson | 41 min |
| May 24, 1:07 AM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Tillman | 3 hr |
| May 24, 1:20 AM CDT | Flash Flood Warning | OUN | Jackson, Tillman | 3 hr |
| May 24, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 52 min |
| May 24, 1:32 AM CDT | Tornado Warning | OUN | Tillman | 28 min |
| May 24, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 34 min |
| May 24, 2:08 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 52 min |
| May 24, 2:24 AM CDT | Special Weather Statement | OUN | Jackson | 51 min |
| May 24, 2:47 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 58 min |
| May 24, 2:49 AM CDT | Special Weather Statement | OUN | Comanche | 56 min |
| May 24, 3:34 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 41 min |
| May 24, 3:37 AM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| May 24, 4:02 AM CDT | Special Weather Statement | OUN | Stephens | 58 min |
| May 24, 4:13 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 20 min |
| May 24, 4:15 AM CDT | Special Weather Statement | OUN | Cotton | 45 min |
| May 24, 4:32 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 25 min |
| May 24, 4:59 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 46 min |
| May 24, 5:47 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray | 58 min |
| May 24, 6:56 AM CDT | Special Weather Statement | OUN | Atoka | 64 min |
| May 24, 1:08 PM CDT | Special Weather Statement | OUN | Grant | 37 min |
| May 24, 1:34 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
| May 24, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 42 min |
| May 24, 2:23 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 52 min |
| May 24, 2:25 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| May 24, 2:40 PM CDT | Flash Flood Warning | OUN | Noble | 3 hr |
| May 24, 2:43 PM CDT | Tornado Warning | OUN | Noble, Payne | 32 min |
| May 24, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 45 min |
| May 24, 3:24 PM CDT | Special Weather Statement | OUN | Payne | 36 min |
| May 24, 3:35 PM CDT | Tornado Warning | OUN | Payne | 25 min |
| May 24, 3:57 PM CDT | Flash Flood Warning | OUN | Payne | 2 hr |
| May 24, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 48 min |
| May 24, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| May 24, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 46 min |
| May 24, 6:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.